# SDR DALA2025011300303

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,305 hours, 32,701 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 694 IN REFERENCE TO RC 5271-2001: DURING PROXIMITY SENSOR HEALTH CHECK WERE FOUND S10072, S10057, S10377, S10375, S10376, S10378 AND S10434 SENSORS OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00070: SENSOR (S10072 ) RIGHT GEAR DOOR CLOSED AND SENSOR (S10057) SYS 1 R GEAR DN AND LOCKED WERE REPLACED PER B757-200 AMM 32-61-02, LEFT FWD OVERWING EMERGENCY EXIT HATCH SENSOR (S10375), LEFT AFT OVERWING EMERGENCY EXIT HATCH SENSOR ( S10376), RIGHT AFT OVERWING EMERGENCY EXIT HATCH SENSOR (S10378) , RIGHT FWD OVERWING EMERGENCY EXIT HATCH SENSOR (S10377), WERE REPLACED PER B757-200 SRM-51-40-02-0G PARAGRAPH 9.B. AND SWPM 20-10-13 PARAGRAPH 1 ADJUSTMENT OF THE SENSORS FOR THE OVERWING EMERGENCY EXIT HATCH SENSOR LH (S10375), (S10376) AND RH (S10378), (S10377) WAS PERFORMED PER B757-200 AMM 52-71-00. TEST OK, RIGHT SLEEVE STOWED PROX SENSOR SWITCH (S10434) WAS REPLACED PER B757-200 AMM 78-36-01, PROXIMITY SWITCH ELECTRONICS UNIT WAS REPLACED PER B757-200 AMM 32-09-04, SATISFACTORY TEST
